# SDR IPXA10658349

- Difficulty date: January 28, 2010
- Submitted: February 3, 2010
- Operation: Air carrier
- Aircraft: N327UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27753
- Aircraft time: 32,940 hours, 9,897 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 146T12616
- Condition: Deformed
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C BULK CARGO COMPT STA 1461 RBL 8" FLOOR PANEL SUPPORT STIFFENER FOUND DEFORMED.  FLOOR PANEL SUPPORT STIFFENER REPLACED IAW SRM 51-10-02 AND INSTALLED IAW SRM 51-40-02, REV 46.
